MathSciNet Relay Station
MathSciNet bibliographic data
MR2769243 (2012a:11063) 11F75 (22E40)
Rahm, Alexander D.; Fuchs, Mathias The integral homology of ${\rm PSL}\sb 2$ of imaginary quadratic integers with nontrivial class group. J. Pure Appl. Algebra 215 (2011), no. 6, 1443–1472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement